# SDR ABXA2011040126

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 50,555 hours, 41,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA REELS NOT PROPERLY STOWED.  REPLACED 3 INERTIA REELS PER B767 AMM 25-61-03-4 IN SUPERNUMERARY AREA.  AIRCRAFT WAS NOT GROUNDED.
